# SDR SWAA2023041216609

- Difficulty date: March 15, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R CRACKED BS 500D OUTBOARD HOLE COMMON TO GUSSET<[01] SRM 53-00-03-2R-1 IS FOUND TO BE APPLICABLE; UPDATED MEASUREMENTS CHART.;[02] PARTIAL UPDATE STEP 1;[03] PERFORMED DAMAGE CUTOUT OF STRINGER 19R BETWEEN BS 500C-520 L=22' IAW SRM 53-00-03-2R-1 AND SRM 51-10-02. ACCOMPLISHED HFEC SURFACE SCAN OF CUT OUT IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023; RECEIVED (1EA) NEW STRINGER P/N:BAC1498-157#7075T62;LOT:1312472-1; AND (2EA) HAT SECTION P/N:HFAB53-HS-011;LOT:1521673-1;PO/N:910421/1;[09] FABRICATED AND LOCATED AND STRINGER AT FCB STR 19R BETWEEN BS 500C+6' TO BS 500D+9' AND (1EA) HAT SECTION BETWEEN BS 500C TO 500C+11' AND (1EA) HAT SECTION BETWEEN BS 500D+4' TO 500D+14' ON STR 19 IAW SRM 53-00-03-2R-1; PAR 4; STEPS E - H FIG 205.;[10] APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS IAW SOPM 51-20-01 AND SRM 53-00-03-2R-1; PAR 4; STEP I; REQUEST OK TO PRIME REPAIR PARTS.;APPLIED PRIMER ON REPAIR PARTS IAW SRM SOPM 20-41-02 ; INSTALLED 100% OF TEMPORARY AND PERMANENT FASTENERS WITH SEALANT C-20 SQUEEZE-OUT TIME AT 21-MAR-2023 UTC TIME 08:05 AT REPAIR PARTS STR 19 BETWEEN BS 500C TO BS 500D+14' PER SOPM 20-50-19 AND SRM 51-40-02; INSTALLED REPAIR PARTS AT FCB ;STR 19 BETWEEN BS 500C TO BS 500D+14' AND APPLIED CIC TO THE REWORKED AREAS. IAW SRM 51-40-02 AND 53-00-03-2R-1 STEPS K-L AND DWG:143A3250 ID:0131 REV:-.
